Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 28, NWS Shreveport, LA

April 24, 20194 counties in Texas

NWS Shreveport, LA issued this tornado warning at Apr 24, 2019, 11:01 PM CDT for 4 counties in Texas. It was in force for 29 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2019, 11:01 PM CDT (04:01 UTC)
Expired
Apr 24, 2019, 11:30 PM CDT
In force
29 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Nacogdoches County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX

The radar

The Shreveport radar (KSHV), 113 km from the middle of the area, began a volume at 04:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 11:13 PM CDTTORNADO3 Wsw San Augustine, TXAN EF-2 TORNADO WITH MAXIMUM ESTIMATED WINDS OF 130 MPH TOUCHED DOWN ALONG FM 1277 JUST SOUTHWEST OF SAN AUGUSTINE, WHERE IT UPROOTED AND SNAPPED NUMEROUS TREES. THE TORNADO WIDENED AND MOVED ACROSS CEDAR RD WHERE EXTENSIVE TREE DAMAGE LED TO STRUCTURAL DAMAGE
Apr 24, 11:13 PM CDTTORNADO3 Wsw San Augustine, TXCORRECTS PREVIOUS TORNADO REPORT FROM 3 WSW SAN AUGUSTINE. AN EF-2 TORNADO WITH MAXIMUM ESTIMATED WINDS OF 130 MPH TOUCHED DOWN ALONG FM 1277 JUST SOUTHWEST OF SAN AUGUSTINE, WHERE IT UPROOTED AND SNAPPED NUMEROUS TREES. THE TORNADO WIDENED AND MOVED ACROSS CE
Apr 24, 11:20 PM CDTTORNADO1 Wnw San Augustine, TXSOCIAL MEDIA REPORTS OF DAMAGE AT THE INTERSECTION OF US HWY 96 AND TEXAS STATE HWY 21 IN SAN AUGUSTINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 4.0 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2019-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 94 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2019-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
94 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1094 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

773 
WFUS54 KSHV 250401
TORSHV
TXC347-403-405-419-250430-
/O.NEW.KSHV.TO.W.0028.190425T0401Z-190425T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
1101 PM CDT Wed Apr 24 2019

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  East central Nacogdoches County in eastern Texas...
  Southeastern Shelby County in eastern Texas...
  Northern San Augustine County in eastern Texas...
  Northwestern Sabine County in eastern Texas...

* Until 1130 PM CDT.
    
* At 1101 PM CDT, a severe thunderstorm capable of producing a
  tornado was located near Macune, or 24 miles south of Center,
  moving northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  San Augustine, Macune, Bland Lake, Patroon, Chireno, Hurstown,
  Denning, Sexton, Calgary and Jordans Store.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3133 9432 3149 9441 3172 9397 3149 9384
TIME...MOT...LOC 0401Z 244DEG 44KT 3145 9428 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

19
3 follow-up statements
426 
WWUS54 KSHV 250410
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
1110 PM CDT Wed Apr 24 2019

TXC347-250419-
/O.CAN.KSHV.TO.W.0028.000000T0000Z-190425T0430Z/
Nacogdoches TX-
1110 PM CDT Wed Apr 24 2019

...THE TORNADO WARNING FOR EAST CENTRAL NACOGDOCHES COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3139 9423 3153 9431 3154 9430 3172 9397
      3149 9384
TIME...MOT...LOC 0409Z 244DEG 44KT 3150 9417 

$$

TXC403-405-419-250430-
/O.CON.KSHV.TO.W.0028.000000T0000Z-190425T0430Z/
Shelby TX-San Augustine TX-Sabine TX-
1110 PM CDT Wed Apr 24 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
SOUTHEASTERN SHELBY...NORTHEASTERN SAN AUGUSTINE AND NORTHWESTERN
SABINE COUNTIES...
    
At 1109 PM CDT, a severe thunderstorm capable of producing a tornado
was located near San Augustine, or 20 miles south of Center, moving
northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
San Augustine, Macune, Bland Lake, Patroon, Hurstown, Denning,
Sexton, Calgary and Jordans Store.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3139 9423 3153 9431 3154 9430 3172 9397
      3149 9384
TIME...MOT...LOC 0409Z 244DEG 44KT 3150 9417 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

19
560 
WWUS54 KSHV 250415
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
1115 PM CDT Wed Apr 24 2019

TXC403-405-419-250430-
/O.CON.KSHV.TO.W.0028.000000T0000Z-190425T0430Z/
Shelby TX-San Augustine TX-Sabine TX-
1115 PM CDT Wed Apr 24 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
SOUTHEASTERN SHELBY...NORTHEASTERN SAN AUGUSTINE AND NORTHWESTERN
SABINE COUNTIES...
    
At 1114 PM CDT, a severe thunderstorm capable of producing a tornado 
was located near San Augustine, or 18 miles south of Center, moving 
northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
San Augustine, Macune, Bland Lake, Patroon, Hurstown, Sexton, Calgary
and Jordans Store.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW if you live near San Augustine! Move to a basement or 
an interior room on the lowest floor of a sturdy building. Avoid 
windows. If you are outdoors, in a mobile home, or in a vehicle, 
move to the closest substantial shelter and protect yourself from 
flying debris.

&&

LAT...LON 3141 9418 3156 9426 3172 9397 3149 9384
TIME...MOT...LOC 0414Z 244DEG 44KT 3153 9410 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

19
490 
WWUS54 KSHV 250420
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
1120 PM CDT Wed Apr 24 2019

TXC403-405-419-250430-
/O.CON.KSHV.TO.W.0028.000000T0000Z-190425T0430Z/
Shelby TX-San Augustine TX-Sabine TX-
1120 PM CDT Wed Apr 24 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
SOUTHEASTERN SHELBY...NORTHEASTERN SAN AUGUSTINE AND NORTHWESTERN
SABINE COUNTIES...
    
At 1119 PM CDT, a severe thunderstorm capable of producing a tornado
was located near San Augustine, or 18 miles southeast of Center,
moving northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
San Augustine, Bland Lake, Patroon, Hurstown, Sexton, Calgary and
Jordans Store.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3144 9415 3158 9422 3172 9397 3149 9384
TIME...MOT...LOC 0419Z 244DEG 44KT 3156 9402 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

19

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 24, 10:12 PM CDT, 49 minutes earlier.

Area forecast discussion, Apr 24, 10:12 PM CDT, 49 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1012 PM CDT Wed Apr 24 2019

.SHORT TERM.../Tonight/

Current MCS continues to steadily march E across E TX/SE OK/SW AR
and into NW LA attm, ahead of the well-defined closed upper low
that is gradually advancing E across Cntrl TX. Drier air aloft has
begun to entrain NE across SE TX ahead of the low, with the
mosaic radar imagery indicating an abrupt end to the convection
across ECntrl TX. The latest mesoanalysis indicates that a warm
front is beginning to mix N into portions of Deep E TX/Lower
Toledo Bend Country into Cntrl LA, with MUCapes beginning to
increase to 500-1000 J/Kg from Deep E TX into much of N LA/far Srn
AR in advance of the current MCS. With the SSWrly LLJ increasing
to 40-50kts overnight across this broadening instability axis,
some uptick in the convection intensity will be possible, with
isolated SVR convection mainly in the form of damaging
winds/isolated tornadoes. It is interesting to note that the
latest progs suggest that H700-500 lapse rates do increase a bit
in wake of the advancing convection, which could be advected in to
help amplify this convection a bit late over Ncntrl LA. Locally
heavy rainfall will also be possible as what has been observed
this evening over portions of E TX, near a remnant MCV that has
yielded widespread rainfall totals of 3-5+ inches from NW Gregg/SW
Upshur across much of Smith Counties, and even 6.50+ inches in
far Ern Henderson County along the Wrn shore of Lake Palestine.
However, given the progression of the ongoing convection now,
believe that any flooding will be localized as the dry slotting
will help to erode this convection from W to E after 06Z, exiting
all but the far ESE zones of Ncntrl LA by 12Z.

Have updated the forecast to raise pops to high end categorical
areawide, although tapered pops to chance/slight chance through
06Z across the Ern sections of Ncntrl LA. Did make some minor
adjustments to min temps, with the rain cooled air expected to
help cool temps into the lower 60s across much of E TX/SE OK/SW
AR/extreme NW LA. Otherwise, the remainder of the forecast is in
good shape.

Zone update already out...grids will be available shortly.

15

&&

.PREV DISCUSSION... /issued 719 PM CDT Wed Apr 24 2019/

AVIATION...
Cigs are expected to gradually deteriorate this evening, as areas
of convection continues to spread ENE across much of E TX/SE
OK/adjacent sections of SW AR/Wrn LA through mid-evening, and
across the remainder of N LA/Scntrl AR mainly by/shortly after
06Z Thursday in advance of a closed upper low/trough. IFR cigs,
reduced vsbys, wind gusts in excess of 35kts, and extreme
turbulence will be possible from the stronger convection, which
will primarily affect the LFK/SHV/ELD/MLU terminals. This
convection will quickly diminish from W to E after 06Z, clearing
the MLU terminal by/shortly after 12Z. While cigs may return to
VFR in wake of the departure of the convection, low MVFR/IFR cigs
are expected to redevelop late tonight areawide, before slowly
lifting by late morning/early afternoon Thursday. VFR conditions
should return to the E TX, TXK, and SHV terminals by early to mid-
afternoon, before eventually spreading into the remainder of
Scntrl AR/Ncntrl LA by the end of the 00Z TAF period. However, sct
-SHRA with isolated -TSRA should redevelop along the base of the
trough from late morning through the afternoon across portions of
SW AR/N LA, and thus have included VCSH for the SW AR terminals
only as low confidence precludes mention elsewhere. The VFR cigs
will eventually begin to scatter out areawide during the evening
with the departure of the upper trough. SE winds 5-10kts this
evening will become Lt/Vrb with the arrival of the convection,
before eventually becoming W 10-15kts with higher gusts after
15Z. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  63  74  58  78 / 100  60  10   0
MLU  67  78  59  77 / 100  70  20   0
DEQ  60  74  52  77 / 100  80  10   0
TXK  61  73  55  76 / 100  70  10   0
ELD  64  74  56  77 / 100  70  10   0
TYR  60  75  56  77 / 100  50  10   0
GGG  62  76  56  77 / 100  50  10   0
LFK  63  77  59  80 / 100  30  10   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

15
Hazardous weather outlook, Apr 24, 12:29 PM CDT, 10 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1229 PM CDT Wed Apr 24 2019

LAZ010-011-017-018-TXZ149>153-165>167-251730-
De Soto-Red River-Sabine-Natchitoches-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-
1229 PM CDT Wed Apr 24 2019

This Hazardous Weather Outlook is for portions of northwest
Louisiana, east Texas, and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Showers and thunderstorms will begin to increase across the area
later this Wednesday afternoon and evening, and may continue
through the wee hours of Thursday morning. Damaging wind gusts
and possibly an isolated tornado can be expected from stronger
storms, mainly through this Wednesday evening. Locally heavy
rainfall is also possible in storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Showers and thunderstorms will begin to diminish during the
daytime Thursday. Additional showers and thunderstorms will begin
to return to the region beginning on Tuesday of next week.
However, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters may be needed this afternoon through
the overnight hours.

LAZ001>006-012>014-019>022-TXZ124>126-136>138-251730-
Caddo-Bossier-Webster-Claiborne-Lincoln-Union-Bienville-Jackson-
Ouachita-Winn-Grant-Caldwell-La Salle-Wood-Upshur-Marion-Smith-
Gregg-Harrison-
1229 PM CDT Wed Apr 24 2019

This Hazardous Weather Outlook is for portions of north central
Louisiana, northwest Louisiana, and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Showers and thunderstorms will begin to increase across the area
this Wednesday afternoon and evening, and may continue through
the wee hours of Thursday morning. Strong to damaging wind gusts
can be expected from stronger storms, mainly through Wednesday
evening. Locally heavy rainfall is also possible in storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Showers and thunderstorms will begin to diminish during the
daytime Thursday. Additional showers and thunderstorms will begin
to return to the region beginning on Tuesday of next week.
However, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters may be required for this Wednesday
afternoon into the early hours of Thursday morning.

ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108>112-251730-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-McCurtain-Red River-Bowie-Franklin-Titus-Camp-
Morris-Cass-
1229 PM CDT Wed Apr 24 2019

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, southeast Oklahoma, and northeast
Texas.

.DAY ONE...This Afternoon and Tonight...

Showers and thunderstorms are expected to increase during the
afternoon and evening hours and possibly continue through the
overnight hours. Strong gusty wind and brief locally heavy
rainfall may occur in stronger storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Showers and thunderstorms will begin to diminish during the daytime
Thursday. Widely scattered showers and thunderstorms will be possible
over the weekend, by late this upcoming weekend. Additional showers
and thunderstorms will begin to return to the region beginning on
Tuesday of next week. However, no hazardous weather is expected at
this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters are not anticipated at this time for
this Wednesday afternoon through Thursday morning.

In the hours before

Special weather statement, Apr 24, 7:17 PM CDT, 3 hours 44 minutes before
Special Weather Statement
National Weather Service Shreveport LA
717 PM CDT Wed Apr 24 2019

TXZ124-125-136>138-150-250100-
Upshur TX-Gregg TX-Smith TX-Harrison TX-Wood TX-Rusk TX-
717 PM CDT Wed Apr 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SMITH...WEST CENTRAL
HARRISON...NORTHWESTERN RUSK...SOUTHEASTERN WOOD...UPSHUR AND GREGG
COUNTIES UNTIL 800 PM CDT...

At 717 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Tyler, moving northeast at 45 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Tyler, Longview, Kilgore, White Oak, Gladewater, Gilmer, Overton, Big
Sandy, Hawkins, New London, Arp, Clarksville City, East Mountain,
Diana, Rosewood, Liberty City, West Mountain, New Chapel Hill, Winona
and Union Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3218 9504 3239 9541 3290 9508 3265 9460
TIME...MOT...LOC 0017Z 212DEG 39KT 3239 9513

19
Special weather statement, Apr 24, 8:00 PM CDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Shreveport LA
800 PM CDT Wed Apr 24 2019

TXZ124-125-136-250200-
Upshur TX-Smith TX-Wood TX-
800 PM CDT Wed Apr 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SMITH...SOUTHEASTERN
WOOD AND WESTERN UPSHUR COUNTIES UNTIL 900 PM CDT...

At 800 PM CDT, Doppler radar was tracking a strong thunderstorm over
Big Sandy, or 10 miles west of Gladewater, moving northeast at 25
mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Gilmer, Big Sandy, Hawkins, Rosewood, Winona, Red Springs, Bettie,
Grice and Pritchett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3236 9509 3244 9531 3290 9514 3280 9484
TIME...MOT...LOC 0100Z 200DEG 16KT 3256 9513

19
Special weather statement, Apr 24, 8:43 PM CDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Shreveport LA
843 PM CDT Wed Apr 24 2019

TXZ110-125-126-250230-
Upshur TX-Camp TX-Marion TX-
843 PM CDT Wed Apr 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARION...UPSHUR AND
SOUTH CENTRAL CAMP COUNTIES UNTIL 930 PM CDT...

At 842 PM CDT, Doppler radar was tracking a strong thunderstorm near
Gilmer, moving northeast at 25 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Gladewater, Gilmer, Big Sandy, Ore City, East Mountain, Diana, West
Mountain, Cedar Springs, Union Grove, Warren City, Midway, Holly
Springs, Lafayette, Bettie and Pritchett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3299 9494 3290 9472 3289 9471 3288 9471
      3288 9465 3287 9463 3278 9468 3279 9470
      3276 9470 3262 9479 3260 9481 3259 9483
      3254 9496 3259 9511
TIME...MOT...LOC 0142Z 203DEG 20KT 3270 9491

19
Special weather statement, Apr 24, 9:14 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Shreveport LA
914 PM CDT Wed Apr 24 2019

TXZ125-126-137-138-250300-
Upshur TX-Gregg TX-Harrison TX-Marion TX-
914 PM CDT Wed Apr 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARION...NORTHWESTERN
HARRISON...EASTERN UPSHUR AND NORTH CENTRAL GREGG COUNTIES UNTIL 1000
PM CDT...

At 914 PM CDT, Doppler radar was tracking a strong thunderstorm near
Diana, or 9 miles north of Longview, moving northeast at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Longview, Hallsville, Ore City, Diana, Harleton, Lassater, Nesbitt
and Judson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3246 9482 3258 9482 3269 9484 3282 9492
      3288 9450 3255 9442
TIME...MOT...LOC 0214Z 255DEG 18KT 3265 9471

19
Special weather statement, Apr 24, 9:29 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Shreveport LA
929 PM CDT Wed Apr 24 2019

TXZ136-149-150-250315-
Smith TX-Cherokee TX-Rusk TX-
929 PM CDT Wed Apr 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SMITH...WEST CENTRAL
RUSK AND NORTHERN CHEROKEE COUNTIES UNTIL 1015 PM CDT...

At 928 PM CDT, Doppler radar was tracking a strong thunderstorm near
Maydelle, or near Jacksonville, moving northeast at 40 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Jacksonville, Henderson, Rusk, Overton, Troup, New London, Arp,
Ponta, Joinerville, Mixon, Turnertown, Maydelle, New Summerfield,
Gallatin, Concord and Brachfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3174 9526 3191 9543 3230 9498 3209 9475
TIME...MOT...LOC 0228Z 226DEG 37KT 3187 9527

19
Special weather statement, Apr 24, 10:46 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1046 PM CDT Wed Apr 24 2019

TXZ152-153-165>167-250430-
Sabine TX-Angelina TX-Nacogdoches TX-San Augustine TX-Shelby TX-
1046 PM CDT Wed Apr 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NACOGDOCHES...SOUTH
CENTRAL SHELBY...CENTRAL ANGELINA...SAN AUGUSTINE AND NORTHWESTERN
SABINE COUNTIES UNTIL 1130 PM CDT...

At 1046 PM CDT, Doppler radar was tracking a strong thunderstorm over
Etoile, or 18 miles east of Lufkin, moving east at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
San Augustine, Macune, Etoile, Bland Lake, Neuville, Rosevine,
Chireno, Broaddus, Bronson, Denning, Calgary and Chinaquapin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3121 9450 3145 9463 3172 9405 3137 9388
TIME...MOT...LOC 0346Z 249DEG 26KT 3137 9441

19

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:04 PM CDTAreal Flood AdvisorySHVSmith3 hr
Apr 24, 7:17 PM CDTSpecial Weather StatementSHVGregg, Smith, Upshur43 min
Apr 24, 7:34 PM CDTFlash Flood WarningSHVSmith116 min
Apr 24, 8:00 PM CDTSpecial Weather StatementSHVUpshur60 min
Apr 24, 8:13 PM CDTAreal Flood AdvisorySHVUpshur, Wood2 hr
Apr 24, 8:21 PM CDTTornado WarningSHVUpshur18 min
Apr 24, 8:43 PM CDTSpecial Weather StatementSHVUpshur47 min
Apr 24, 9:04 PM CDTAreal Flood AdvisorySHVGregg, Upshur116 min
Apr 24, 9:14 PM CDTSpecial Weather StatementSHVGregg46 min
Apr 24, 9:25 PM CDTFlash Flood WarningSHVGregg, Smith, Upshur3 hr
Apr 24, 9:29 PM CDTSpecial Weather StatementSHVCherokee46 min
Apr 24, 9:48 PM CDTAreal Flood AdvisorySHVHarrison, Marion3 hr
Apr 24, 10:02 PM CDTAreal Flood AdvisorySHVAngelina, Cherokee, Gregg, Harrison, Nacogdoches, Rusk and 1 more3 hr
Apr 24, 10:10 PM CDTAreal Flood AdvisorySHVSmith, Wood3 hr
Apr 24, 10:46 PM CDTSpecial Weather StatementSHVSan Augustine44 min
Apr 24, 10:50 PM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby40 min
Apr 24, 11:26 PM CDTTornado Warning Considerable damage threatSHVSabine, San Augustine, Shelby34 min
Apr 25, 12:09 AM CDTAreal Flood AdvisorySHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby3 hr
Apr 25, 12:17 AM CDTFlash Flood WarningSHVSabine, San Augustine, Shelby3 hr
Apr 25, 12:37 AM CDTSevere Thunderstorm WarningSHVSabine, San Augustine, Shelby38 min
Apr 25, 1:12 AM CDTSevere Thunderstorm WarningSHVSabine, San Augustine63 min
Apr 25, 3:11 AM CDTLake Wind AdvisorySHVHarrison, Marion, Panola13 hr
Apr 25, 5:36 AM CDTRiver Flood WarningSHVSmith, Upshur, Wood63 hr
Apr 25, 5:37 AM CDTRiver Flood WarningSHVWood51 hr
Apr 25, 5:39 AM CDTRiver Flood WarningSHVGregg51 hr
Apr 25, 5:40 AM CDTRiver Flood WarningSHVFranklin, Morris, Titus4 days
Apr 25, 5:49 AM CDTRiver Flood WarningSHVGregg, Rusk36 days
Apr 25, 9:34 AM CDTRiver Flood WarningSHVGregg, Harrison, Panola, Rusk59 hr

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.